# SDR SWIA2025021807

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N309SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000912
- Aircraft time: 6,474 hours, 4,915 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AT 400 FT LANDING GEAR LEVER DISAGREE WARNING MESSAGE. ALL 3 LANDING GEAR REMAINED DOWN.  RAN QRH PROCEDURE, GEAR RETRACTED AND, MESSAGE CLEARED. RETURNED TO KMSP DID NOT LAND OVERWEIGHT     (FLIGHT 4130 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
